Research Repository

Browse by Author: Xue, Y

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zhao, N, Zhang, X, Xue, Y and Shi, Peng ORCID: 0000-0001-8218-586X (2018) Necessary conditions for exponential stability of linear neutral type systems with multiple time delays. Journal of The Franklin Institute, 355 (1). 458 - 473. ISSN 0016-0032

Wang, Hui, Xue, Y, Wang, B, Zhao, J, Yan, Xu ORCID: 0000-0001-8547-4210, Huang, Y, Du, M and Zhu, M-J (2014) Maternal obesity exacerbates insulitis and type 1 diabetes in non-obese diabetic mice. Reproduction, 148 (1). 73 - 79. ISSN 1470-1626